×

zbMATH — the first resource for mathematics

Le groupe des automorphismes analytiques d’un domaine borne d’un espace de Banach complexe. Application aux domaines bornes symétriques. (French) Zbl 0333.32027

MSC:
32M05 Complex Lie groups, group actions on complex spaces
32M15 Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (complex-analytic aspects)
58B10 Differentiability questions for infinite-dimensional manifolds
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. BLANCHARD et H. CARTAN , Généralités sur les fonctions automorphes : cas d’un domaine borné (Séminaire Cartan E.N.S., exposé 1, 1953 - 1954 , Benjamin, New York). Numdam
[2] H. BEHNKE et P. THULLEN , Theorie der Funktionen mehrerer Veränderlichen , (Ergebnisse der Math., vol. 51, Springer-Verlag, Berlin, 1970 , 2e ed.). MR 42 #6274 | Zbl 0204.39502 · Zbl 0204.39502
[3] N. BOURBAKI , Topologie générale , Hermann, Paris. · Zbl 0337.54001
[4] N. BOURBAKI , Variétés différentielles et analytiques, Fascicule de résultats , Hermann, Paris. Zbl 0171.22004 · Zbl 0171.22004
[5] N. BOURBAKI , Groupes et algèbres de Lie , Hermann, Paris. Zbl 0244.22007 · Zbl 0244.22007
[6] E. CARTAN , Sur les domaines bornés homogènes de l’espace de n variables complexes (Abh. Math. Sem. Univ. Hamburg, vol. 11, 1936 , p. 116-162). Zbl 0011.12302 | JFM 61.0370.03 · Zbl 0011.12302
[7] H. CARTAN , Les fonctions de deux variables complexes et le problème de la représentation analytique (J. Math. pures et appl., 9e série, vol. 10, 1931 , p. 1-114. Article | JFM 57.0387.01 · Zbl 0001.28501
[8] H. CARTAN , Sur les fonctions de plusieurs variables complexes. L’itération des transformations intérieures d’un domaine borné (Math. Zeitschrift, vol. 35, 1932 , p. 760-773). Zbl 0004.40602 | JFM 58.0349.02 · Zbl 0004.40602
[9] H. CARTAN , Sur les groupes de transformations analytiques , Hermann, Paris, 1935 . Zbl 0010.39502 | JFM 61.0370.02 · Zbl 0010.39502
[10] H. CARTAN , Sur les fonctions de n variables complexes : les transformations du produit topologique de deux domaines bornés (Bull. Soc. math. Fr., vol. 64, 1936 , p. 37-48). Numdam | Zbl 0014.40804 | JFM 62.0399.02 · Zbl 0014.40804
[11] H. CARTAN , Domaines d’holomorphie et domaines de convergence : théorie de la convexité (I) (Séminaire Cartan E.N.S., exposé 8, 1951 - 1952 , Benjamin, New York). Numdam
[12] 12] H. CARTAN , Théorie élémentaire des fonctions analytiques d’une ou plusieurs variables complexes , Hermann, Paris, 1961 . MR 26 #5138 | Zbl 0094.04401 · Zbl 0094.04401
[13] H. CARTAN , Calcul différentiel , Hermann, Paris, 1967 . MR 36 #6243 | Zbl 0156.36102 · Zbl 0156.36102
[14] H. CARTAN , Formes différentielles , Hermann, Paris, 1967 . Zbl 0184.12701 · Zbl 0184.12701
[15] S. DINEEN , The Cartan-Thullen Theorem for Banach Spaces (Annali scuola normale superiore Pisa, vol. 24, 1970 , p. 667-676). Numdam | MR 43 #3487 | Zbl 0235.46037 · Zbl 0235.46037
[16] A. DOUADY , Le problème des modules pour les sous-espaces analytiques compacts d’un espace analytique donné (Ann. Inst. Fourier, 1966 , p. 1-95). Numdam | MR 34 #2940 | Zbl 0146.31103 · Zbl 0146.31103
[17] N. DUNFORD and J. SCHWARTZ , Linear Operators , part I. Interscience publishers, inc., New York, 1957 . Zbl 0084.10402 · Zbl 0084.10402
[18] S. GREENFIELD and N. WALLACH , Automorphism Group of Bounded Domains in Banach Spaces (Trans. Amer. Math. Soc., vol. 166, 1972 , p. 45-57). MR 45 #5420 | Zbl 0254.32026 · Zbl 0254.32026
[19] R. GUNNING and H. ROSSI , Analytic Functions of several Complex Variables , Prentice-Hall, inc., London, 1965 . MR 31 #4927 | Zbl 0141.08601 · Zbl 0141.08601
[20] L. HARRIS , Bounded Symmetric Homogeneous Domains in Infinite Dimensional Spaces (Proceedings on Infinite Dimensional Holomorphy, Lecture Notes, n^\circ 364, Springer-Verlag, Berlin, 1974 , p. 13-40). MR 53 #11106 | Zbl 0293.46049 · Zbl 0293.46049
[21] T. HAYDEN and T. SUFFRIDGE , Biholomorphic Maps in Hilbert Space Have a Fixed Point (Pacific J. Math., vol. 38, 1971 , p. 419-422). Article | MR 46 #4288 | Zbl 0229.47043 · Zbl 0229.47043
[22] W. KAUP , Y. MATSUSHIMA and T. OCHIAI , On the Automorphisms and Equivalences of Generalized Siegel Domains (Amer. J. Math., vol. 92, 1970 , p. 475-498). MR 42 #2029 | Zbl 0198.42501 · Zbl 0198.42501
[23] R. NARASIMHAN , Several Complex Variables (Chicago Lectures in Mathematics, The University of Chicago press, Chicago, 1971 ). MR 49 #7470 | Zbl 0223.32001 · Zbl 0223.32001
[24] I. PIATETSKY-CHAPIRO , On a Problem Proposed by E. Cartan (Dokl. Akad. Nauk S.S.S.R., vol. 124, 1959 , p. 272-273). MR 21 #728 | Zbl 0089.06201 · Zbl 0089.06201
[25] I. PIATETSKY-CHAPIRO , Géométrie des domaines classiques et théorie des fonctions automorphes (traduction française), Dunod, Paris, 1966 . MR 33 #5949 | Zbl 0142.05101 · Zbl 0142.05101
[26] V. POTAPOV , The Multiplicative Structure of the J-Contractive Matrix Functions Trans. Amer. Math. Soc., series 2, vol. 15, 1960 , p. 131-243). MR 22 #5733 | Zbl 0090.05403 · Zbl 0090.05403
[27] J.-P. RAMIS , Sous-ensembles analytiques d’une variété banachique complexe (Ergebnisse der math., n^\circ 53, Springer-Verlag, Berlin, 1970 ). MR 45 #2205 | Zbl 0212.42802 · Zbl 0212.42802
[28] A. RENAUD , Quelques propriétés des applications analytiques d’une boule de dimension infinie dans une autre (Bull. Sc. math., 2e série, vol. 97, 1973 , p. 129-159). MR 49 #3219 | Zbl 0276.32015 · Zbl 0276.32015
[29] E. SPANIER , Algebraic Topology , McGraw-Hill, New York, 1966 . MR 35 #1007 | Zbl 0145.43303 · Zbl 0145.43303
[30] T. TSUJI , Siegel Domains over Self-Dual Cones and their Automorphisms (Nagoya Math. J., vol. 55, 1974 , p. 33-80). Article | MR 50 #13623 | Zbl 0301.32028 · Zbl 0301.32028
[31] J.-P. VIGUÉ , Sur le groupe des automorphismes analytiques d’un ouvert borné d’un espace de Banach complexe , (C. R. Acad. Sc. Paris, t. 278, série A, 1974 , p. 617-620). MR 49 #3230 | Zbl 0277.32020 · Zbl 0277.32020
[32] E. VINBERG , Homogeneous Cones (Dokl. Akad. Nauk S.S.S.R., vol. 133, 1960 , p. 9-12). MR 25 #5077 | Zbl 0143.05203 · Zbl 0143.05203
[33] La construction de l’algèbre de Lie des transformations infinitésimales d’un domaine borné a été faite de façon indépendante par H. UPMEIER , Ueber die Automorphismengruppe beschränkter Gebiete in Banachräumen, Dissertation , Tübingen, 1975 . Zbl 0313.32039 · Zbl 0313.32039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.